# SDR 9JLA2017051914167

- Difficulty date: April 20, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N717CD
- Make and model: Cessna 560XL
- Aircraft serial: 5605104
- Aircraft time: 5,416 hours, 4,498 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Carbon Seal
- Condition: Leaking
- Location: Apu Engine
- Component: Apu, Hnywl
- Component part number: 38007221
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT WITH THE APU RUNNING AND THE APU BLEED AIR SELECTED ON ON SMOKE ENTERED CABIN. INITIAL FINDING DETERMINED THAT A COMPRESSOR CARBON SEAL FAILED AND ALLOWED ENGINE OIL TO ENTER THE BLEED AIR SYSTEM. THE APU WAS REMOVED FROM THE AIRCRAFT FOR REPAIRS.
